October  2013, 6(5): 1291-1306. doi: 10.3934/dcdss.2013.6.1291

On the anisotropic Orlicz spaces applied in the problems of continuum mechanics

1. 

Institute of Applied Mathematics and Mechanics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland

Received  November 2011 Published  March 2013

The paper concerns theory of anisotropic Orlicz spaces and its applications in continuum mechanics. Our main motivations are e.g. flow of non-Newtonian fluid and response of inelastic materials with non-standard growth conditions of the Cauchy stress tensor. The set of basic definitions and theorems with proofs is presented. We prove the existence of a weak solutions to the generalized Stokes system. Overview covering recent results in the referred topic is given.
Citation: Piotr Gwiazda, Piotr Minakowski, Agnieszka Świerczewska-Gwiazda. On the anisotropic Orlicz spaces applied in the problems of continuum mechanics. Discrete and Continuous Dynamical Systems - S, 2013, 6 (5) : 1291-1306. doi: 10.3934/dcdss.2013.6.1291
References:
[1]

R. A. Adams and J. F. Fournier, "Sobolev Spaces," $2^{nd}$ edition, Pure and Applied Mathematics (Amsterdam), 140, Elsevier/Academic Press, Amsterdam, 2003.

[2]

K. Chełmiński and P. Gwiazda, Convergence of coercive approximations for strictly monotone quasistatic models in inelastic deformation theory, Math. Methods Appl. Sci., 30 (2007), 1357-1374. doi: 10.1002/mma.844.

[3]

P. Gwiazda and A. Świerczewska-Gwiazda, On non-Newtonian fluids with the property of rapid thickening under different stimulus, Mathematical Models & Methods in Applied Sciences, 18 (2008), 1073-1092. doi: 10.1142/S0218202508002954.

[4]

P. Gwiazda and A. Świerczewska-Gwiazda, On steady non-Newtonian flows with growth conditions in generalized Orlicz spaces, Topol. Methods Nonlinear Anal., 32 (2008), 103-113.

[5]

P. Gwiazda, A. Świerczewska-Gwiazda and A. Wróblewska, Generalized Stokes system in Orlicz spaces,, accepted to DCDS-A., (). 

[6]

P. Gwiazda, A. Świerczewska-Gwiazda and A. Wróblewska, Monotonicity methods in generalized Orlicz spaces for a class of non-Newtonian fluids, Mathematical Methods in the Applied Sciences, 33 (2010), 125-137. doi: 10.1002/mma.1155.

[7]

M. A. Krasnosei'skii and Ja. B. Rutickii, "Convex functions and Orlicz Spaces," P. Noordhoff Ltd., Groningen, 1961.

[8]

J. Málek, J. Nečas and M. Růžička, On the non-Newtonian incompressible fluids, Mathematical Models & Methods in Applied Sciences, 3 (1993), 35-63. doi: 10.1142/S0218202593000047.

[9]

J. Musielak, "Orlicz Spaces and Modular Spaces," Lecture Notes in Math., 1034, Springer-Verlag, Berlin, 1983.

[10]

A. Novotný and I. Straškraba, "Introduction to the Mathematical Theory of Compressible Flow," Oxford Lecture Series in Mathematics and its Applications, 27, Oxford University Press, Oxford, 2004.

[11]

R. T. Rockaffellar, "Convex Analysis," Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, NJ, 1970.

[12]

A. J. M. Spencer, "Theory of Invariants Continuum Physics," (ed. A. C. Eringen), Vol. 1, Academic Press, 1971.

[13]

R. Temam and G. Strang, "Functions of Bounded Deformation,", Arch. Rational Mech. Anal., 75 (): 7.  doi: 10.1007/BF00284617.

[14]

R. Vodák, The problem $\nabla\cdot v=f$ and singular integrals on Orlicz spaces, Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math., 41 (2002), 161-173.

[15]

D. Werner, "Funktionalanalysis," Third, revised and extended edition, Springer-Verlag, Berlin, 2000. doi: 10.1007/978-3-642-21172-0.

[16]

A. Wróblewska, Steady flow of non-Newtonian fluids-monotonicity methods in generalized Orlicz spaces, Nonlinear Anal., 72 (2010), 4136-4147. doi: 10.1016/j.na.2010.01.045.

[17]

A. Wróblewska, Existence results for unsteady flows of nonhomogeneous non-Newtonian incompressible fluids monotonicity methods in generalized Orlicz spaces,, MMNS preprint. Available from: , (): 2011. 

show all references

References:
[1]

R. A. Adams and J. F. Fournier, "Sobolev Spaces," $2^{nd}$ edition, Pure and Applied Mathematics (Amsterdam), 140, Elsevier/Academic Press, Amsterdam, 2003.

[2]

K. Chełmiński and P. Gwiazda, Convergence of coercive approximations for strictly monotone quasistatic models in inelastic deformation theory, Math. Methods Appl. Sci., 30 (2007), 1357-1374. doi: 10.1002/mma.844.

[3]

P. Gwiazda and A. Świerczewska-Gwiazda, On non-Newtonian fluids with the property of rapid thickening under different stimulus, Mathematical Models & Methods in Applied Sciences, 18 (2008), 1073-1092. doi: 10.1142/S0218202508002954.

[4]

P. Gwiazda and A. Świerczewska-Gwiazda, On steady non-Newtonian flows with growth conditions in generalized Orlicz spaces, Topol. Methods Nonlinear Anal., 32 (2008), 103-113.

[5]

P. Gwiazda, A. Świerczewska-Gwiazda and A. Wróblewska, Generalized Stokes system in Orlicz spaces,, accepted to DCDS-A., (). 

[6]

P. Gwiazda, A. Świerczewska-Gwiazda and A. Wróblewska, Monotonicity methods in generalized Orlicz spaces for a class of non-Newtonian fluids, Mathematical Methods in the Applied Sciences, 33 (2010), 125-137. doi: 10.1002/mma.1155.

[7]

M. A. Krasnosei'skii and Ja. B. Rutickii, "Convex functions and Orlicz Spaces," P. Noordhoff Ltd., Groningen, 1961.

[8]

J. Málek, J. Nečas and M. Růžička, On the non-Newtonian incompressible fluids, Mathematical Models & Methods in Applied Sciences, 3 (1993), 35-63. doi: 10.1142/S0218202593000047.

[9]

J. Musielak, "Orlicz Spaces and Modular Spaces," Lecture Notes in Math., 1034, Springer-Verlag, Berlin, 1983.

[10]

A. Novotný and I. Straškraba, "Introduction to the Mathematical Theory of Compressible Flow," Oxford Lecture Series in Mathematics and its Applications, 27, Oxford University Press, Oxford, 2004.

[11]

R. T. Rockaffellar, "Convex Analysis," Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, NJ, 1970.

[12]

A. J. M. Spencer, "Theory of Invariants Continuum Physics," (ed. A. C. Eringen), Vol. 1, Academic Press, 1971.

[13]

R. Temam and G. Strang, "Functions of Bounded Deformation,", Arch. Rational Mech. Anal., 75 (): 7.  doi: 10.1007/BF00284617.

[14]

R. Vodák, The problem $\nabla\cdot v=f$ and singular integrals on Orlicz spaces, Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math., 41 (2002), 161-173.

[15]

D. Werner, "Funktionalanalysis," Third, revised and extended edition, Springer-Verlag, Berlin, 2000. doi: 10.1007/978-3-642-21172-0.

[16]

A. Wróblewska, Steady flow of non-Newtonian fluids-monotonicity methods in generalized Orlicz spaces, Nonlinear Anal., 72 (2010), 4136-4147. doi: 10.1016/j.na.2010.01.045.

[17]

A. Wróblewska, Existence results for unsteady flows of nonhomogeneous non-Newtonian incompressible fluids monotonicity methods in generalized Orlicz spaces,, MMNS preprint. Available from: , (): 2011. 

[1]

Aneta Wróblewska-Kamińska. Unsteady flows of non-Newtonian fluids in generalized Orlicz spaces. Discrete and Continuous Dynamical Systems, 2013, 33 (6) : 2565-2592. doi: 10.3934/dcds.2013.33.2565

[2]

Aneta Wróblewska-Kamińska. Local pressure methods in Orlicz spaces for the motion of rigid bodies in a non-Newtonian fluid with general growth conditions. Discrete and Continuous Dynamical Systems - S, 2013, 6 (5) : 1417-1425. doi: 10.3934/dcdss.2013.6.1417

[3]

Lars Diening, Michael Růžička. An existence result for non-Newtonian fluids in non-regular domains. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 255-268. doi: 10.3934/dcdss.2010.3.255

[4]

Jan Sokołowski, Jan Stebel. Shape optimization for non-Newtonian fluids in time-dependent domains. Evolution Equations and Control Theory, 2014, 3 (2) : 331-348. doi: 10.3934/eect.2014.3.331

[5]

Pitágoras Pinheiro de Carvalho, Juan Límaco, Denilson Menezes, Yuri Thamsten. Local null controllability of a class of non-Newtonian incompressible viscous fluids. Evolution Equations and Control Theory, 2021  doi: 10.3934/eect.2021043

[6]

Muhammad Mansha Ghalib, Azhar Ali Zafar, Zakia Hammouch, Muhammad Bilal Riaz, Khurram Shabbir. Analytical results on the unsteady rotational flow of fractional-order non-Newtonian fluids with shear stress on the boundary. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 683-693. doi: 10.3934/dcdss.2020037

[7]

Xin Liu, Yongjin Lu, Xin-Guang Yang. Stability and dynamics for a nonlinear one-dimensional full compressible non-Newtonian fluids. Evolution Equations and Control Theory, 2021, 10 (2) : 365-384. doi: 10.3934/eect.2020071

[8]

Zhenhua Guo, Wenchao Dong, Jinjing Liu. Large-time behavior of solution to an inflow problem on the half space for a class of compressible non-Newtonian fluids. Communications on Pure and Applied Analysis, 2019, 18 (4) : 2133-2161. doi: 10.3934/cpaa.2019096

[9]

Yukun Song, Yang Chen, Jun Yan, Shuai Chen. The existence of solutions for a shear thinning compressible non-Newtonian models. Electronic Research Archive, 2020, 28 (1) : 47-66. doi: 10.3934/era.2020004

[10]

Oleksiy V. Kapustyan, Pavlo O. Kasyanov, José Valero, Michael Z. Zgurovsky. Strong attractors for vanishing viscosity approximations of non-Newtonian suspension flows. Discrete and Continuous Dynamical Systems - B, 2018, 23 (3) : 1155-1176. doi: 10.3934/dcdsb.2018146

[11]

Hafedh Bousbih. Global weak solutions for a coupled chemotaxis non-Newtonian fluid. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 907-929. doi: 10.3934/dcdsb.2018212

[12]

Mohamed Tij, Andrés Santos. Non-Newtonian Couette-Poiseuille flow of a dilute gas. Kinetic and Related Models, 2011, 4 (1) : 361-384. doi: 10.3934/krm.2011.4.361

[13]

Changli Yuan, Mojdeh Delshad, Mary F. Wheeler. Modeling multiphase non-Newtonian polymer flow in IPARS parallel framework. Networks and Heterogeneous Media, 2010, 5 (3) : 583-602. doi: 10.3934/nhm.2010.5.583

[14]

Emil Novruzov. On existence and nonexistence of the positive solutions of non-newtonian filtration equation. Communications on Pure and Applied Analysis, 2011, 10 (2) : 719-730. doi: 10.3934/cpaa.2011.10.719

[15]

M. Bulíček, F. Ettwein, P. Kaplický, Dalibor Pražák. The dimension of the attractor for the 3D flow of a non-Newtonian fluid. Communications on Pure and Applied Analysis, 2009, 8 (5) : 1503-1520. doi: 10.3934/cpaa.2009.8.1503

[16]

Linfang Liu, Tomás Caraballo, Xianlong Fu. Exponential stability of an incompressible non-Newtonian fluid with delay. Discrete and Continuous Dynamical Systems - B, 2018, 23 (10) : 4285-4303. doi: 10.3934/dcdsb.2018138

[17]

Bum Ja Jin, Kyungkeun Kang. Caccioppoli type inequality for non-Newtonian Stokes system and a local energy inequality of non-Newtonian Navier-Stokes equations without pressure. Discrete and Continuous Dynamical Systems, 2017, 37 (9) : 4815-4834. doi: 10.3934/dcds.2017207

[18]

Jong Yeoul Park, Jae Ug Jeong. Pullback attractors for a $2D$-non-autonomous incompressible non-Newtonian fluid with variable delays. Discrete and Continuous Dynamical Systems - B, 2016, 21 (8) : 2687-2702. doi: 10.3934/dcdsb.2016068

[19]

Guowei Liu, Rui Xue. Pullback dynamic behavior for a non-autonomous incompressible non-Newtonian fluid. Discrete and Continuous Dynamical Systems - B, 2018, 23 (6) : 2193-2216. doi: 10.3934/dcdsb.2018231

[20]

Jin Li, Jianhua Huang. Dynamics of a 2D Stochastic non-Newtonian fluid driven by fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2012, 17 (7) : 2483-2508. doi: 10.3934/dcdsb.2012.17.2483

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (65)
  • HTML views (0)
  • Cited by (1)

[Back to Top]